I am at my wits end.... I have been suffering with nausea/dizziness/weakness since October 2008. I have had tons of testing done (colonoscopy, endoscopy, HIDA scan, small bowel series, CT scan, sonograms) and the only diagnosis has been iron deficiency anemia and acid reflux. I have been treated for the anemia with IV treatments and prescription iron, but continue to be nauseous 4-5 days a week. I also have begun experiencing black tary stools and sharp quick pains in my lower back. I don't know what else can be done from a GI standpoint and wonder what other type of doctor I should see...... I am at a loss and living on 4-6 TUMS a day just to get through. I am young (34) and can't bear the thought of not knowing what is wrong. It is very frustrating.
Nausea is one of the symptoms of GERD.
Dizziness and weakness could be due to anemia.
Intake of iron also can cause gastritis and nausea.
To confirm GERD you can have 24 hours pH monitoring test done.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.